Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking Biaxin and Flonase for cold and sinus infection. Throat drainage, wheezing. Seasonal allergy?

I have a cold that turned into a sinus infection . I m on my last day of biaxin , and have used Flonase andfor the last two days sudaphed for my clogged ears, which I ve had for 8 days now. I still have what I think is a wheeze (never had one) and feel like I have a ton of stuff in my throat from drainage. Is there something more I can do for the wheeze I think I have ( it almost sounds like a smokers cough, although I don t smoke). Is it possible I have seasonal allergies??
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
You are thinking in right direction
After seasonal allergies for long time turns to sinusitis
You can take fexofenadine 120 mg bd
tab montelucast 10 mg TDS
Syp Asthalin 1 tsf TDS
Syp Codeine+CPM 1 tsf night
Apply neosporin H eye ointment on nasal mucosa twice a day
2 week course
for next step ask again
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor